MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0230
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6) 2010.The patient complained of pain and was revised on (b)(6) 2023 due to a loose femur and recalled poly.The patient was revised to exactech devices.There was no reported breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
H3: pending investigation.D10: 1487932 02-012-35-3009 - logic tibia ps mod insrt sz 3 9mm 1664846 02-012-41-3030 - logic tibia.Traptray cem sz 3f/3t 1707906 200-02-35 - three peg patella 35mm.1789213 200-02-35 - three peg patella 35mm.Unknown which patella was implanted.H7: z-0021-2022 for 1487932 02-012-35-3009 - logic tibia ps mod insrt sz 3 9mm.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of prosthesis wear of the patella and tibial insert, and aseptic (non-infected) femoral loosening, after being implanted for more than 13 years.The femoral loosening may have been the result of degradation of the bond between the femoral component and the bone, patient-related conditions, or any combination of these possibilities.However, this cannot be confirmed as the devices were not returned to exactech for evaluation.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
gainesville, FL 32653
3523771140
MDR Report Key17964808
Report Number1038671-2023-02567
Device Sequence Number6565774
Product Code JWH
UDI-Device Identifier10885862001146
UDI-Public10885862001146
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2015
Device Catalogue Number02-010-01-0230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Supplement Date Received by Manufacturer11/06/2023
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale